Results 1 to 4 of 4

Thread: Questions from a Significant Other...Need help understanding..

  1. #1
    Junior Member
    Join Date
    Apr 2016
    Posts
    1

    Questions from a Significant Other...Need help understanding..

    My boyfriend is 35 and has an inoperable benign tumor on his pituitary gland that causes low T. He takes supplements (I'm not sure of the name of the medication). He won't share much with me as to how this effects him but his friends have told me that he has said in the past that his drive and mood swings are often effected by the Low T or the medication.

    We have been together nearly a year and for the first 5 months his drive was very high (he couldn't keep his hands off of me) so I really didn't think he was effected very much at all and then almost like a flip of a switch his drive went to zero. He hasn't initiated in months and when I initiate he seems not very interested. He has inferred that it is because of the low T but won't elaborate much.

    My question is, is it possible for someone with low T to have a high drive at the start of a relationship and then have it drop off? I keep blaming myself feeling like he has just grown bored with me but if it's truly related to his condition I don't want to continually bring it up. He has said he is 100% satisfied with me and the relationship and has no complaints. Can anyone explain whether they have had similar issues? I want to better understand.

  2. #2
    Junior Member
    Join Date
    May 2016
    Posts
    5
    When our bodies start to betray us, it's hard to work it back. I'm new and haven't had any treatment so I can't help you with any of the technical stuff.

  3. #3
    Junior Member
    Join Date
    Sep 2016
    Posts
    6
    That's rough

  4. #4
    Junior Member
    Join Date
    Oct 2016
    Posts
    2
    I had a very low T(96), my drive was pretty much zero. I started noticing it a few years back, but didn't attribute it to low T since I didn't have any other symptoms, except tired all the time which I thought was from working night shift. At the start of a new relationship his mind/body may have increased its own T for short time or tumor wasn't as bad as in past. I just started T injections and can see some improvement with drive etc, but now all of a sudden I have zero energy. Think estrogen level now is high :/

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •